This time I will show you how to appreciate Nami Island in about 3 hours so that you can manage your time efficiently for the other legs of the trip to Gapyeong.
By other legs of the trip to Gapyeong, I mean if you want to cover Nami Island-Petite France and Garden of Morning Calm in Gapyeong city in a day.
It is doable with Gapyeong City Tour Bus. Read more here.
Disclaimer: How to enjoy Nami Island in 3 hours ONLY covers the time to and fro the Gapyeong Jetty.
I will not cover the steps on how to go to Nami Island from Seoul where you can read more here:
- How to go to Nami Island by subway, read here
- How to go to Nami Island by ITX train, read here
- How to Purchase ITX train ticket, read here
- How to get to Nami Island from Gapyeong Station, read here
- How to go from Yongsan Station to Nami Island, read here
Nami Island Map
Once you paid the admission fee at Gapyeong Jetty as in the left side of the map (in green), wait for the ferry.
The ferry will travel to Nami Island to and fro the Gapyeong Jetty (red dotted line) as per schedule that you can read more below. The ride will be less than 10 minutes.
However the waiting time, boarding and alighting the ferry will add up towards the 3-hour trip.
In some cases during peak-season like autumn and spring, the queue to take the ferry is so long that you have to wait more than 30 minutes in line!
Nami Island Itinerary Step-by-Step
My suggestion is that firstly you walk forward to view the main attraction as per the green dotted line in the map above.
It is a straight course until you arrive at the main area (as per image above). You may take your lunch at the hall on your left.
They serve Asian food, fusion food, Italian food, Halal food and etc. There is one Korean dosirak restaurant just behind the building where you can take the train back to the main jetty.
From main area if you walk to the right, you will see many tall breathtakingly beautiful trees lined up in green, yellow, red or covered with snows depending on the season.
Once you enjoyed the sightseeing and enough photos to remind you of this amazing island, take your lunch at the area I mentioned in the picture above.
Then take the UNICEF Charity Train from there and get back to the jetty area to wait for the ferry.
|Purchase Nami Island Admission||9.30 am||10 minutes|
|Ride the ferry from Gapyeong Jetty / Wharp||9.40 am||20 minutes|
|Arrive at Nami Island jetty / wharf||10.00 am||-|
|Walk to the main area, photo taking||10.00 am - 11.00 am||1 hour|
|Buy souvenirs||11.00 am - 11.30 am||30 minutes|
|Early lunch / brunch||11.30 am||45 minutes|
|Take the train back to Nami Island Jetty / wharf||12.15 pm - 12.35 pm||20 minutes|
|Ride the ferry back to Gapyeong jetty / wharf||12.35 pm - 1.05pm||30 minutes|
|Walk to the bus stop for the Gapyeong City Tour Bus to Petite France||1.05 pm - 1.20 pm|
(Bus departs at 1.25pm)
The total time here is more than 3 hours. To be exact is 3 hours and 35 minutes. So please adjust your time for lunch, souvenir and sightseeing duration.
For Muslim Travelers
There is a prayer area at the same building where the Asian restaurant is located. The prayer hall is at the second floor.
Please be mindful of others as the floor also caters for the library, another restaurants and art exhibition hall.
Nami Island Details
- Nami Island admission and jetty: 13,000 won for adult
- UNICEF Charity Train : 3,000 (one way)
Open / Close Time
7.30 am to 9.40 pm
Nami Island Ferry Schedule
|07:30~09:00||Every 30 minutes after first ferry at 07:30 (departure – Gapyeong Wharf)|
|09:00~18:00||Every 10- 20 minutes|
|18:00~21:40||Every 30 minutes until last ferry at 21:40 (departure – Gapyeong Wharf)|
A trip on your own to and fro Seoul to Nami Island by public transportation plus admission will cost you more than 30,000 KRW.
Even the shuttle bus offer by Nami Island website costs you more than 30,000 KRW!!
Book a Nami Island comfortable trip from Seoul (shuttle bus + Nami Island admission fee) for less than 20,000 KRW (RM65)!! Book while it lasts.
- Nami Island main homepage – read here
- Nami Island Information – read here
- Nami Island Map and Leaflet – download here
- Nami Island ferry operation – read here
In conclusion, is this Nami Island in 3 hours doable? OF COURSE! Been there and done that. 😀
However, it is most suited to travelers who are flexible with their time and not traveling with the elders.
What do you think of the itinerary? Leave me a comment if you have any questions.